Exploring the conserved quantity of viral infection model with periodical cell removal

Yusuke Kakizoe, Shingo Iwami

Research output: Contribution to journalArticle

Abstract

We have previously reported the existence of a conserved quantity in a basic mathematical model of viral infection, and confirmed it in cell culture. For simplicity, the basic model is described by sets of ordinary differential equations. Here, we constructed a mathematical model of viral infection explicitly considering the periodical removal of cells and virus for experimental sampling. Besides, we derived a conservation law for this model. Using time-course experimental datasets of viral infection, we investigated whether this law holds which is derived by the punctual model in cell culture.

Original languageEnglish
Pages (from-to)749-757
Number of pages9
JournalJapan Journal of Industrial and Applied Mathematics
Volume32
Issue number3
DOIs
Publication statusPublished - Nov 1 2015

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exploring the conserved quantity of viral infection model with periodical cell removal'. Together they form a unique fingerprint.

  • Cite this